Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have pain under ribs. Feel muscle tearing lifting weight. Have nerve problems, taking injections. Did x-rays, scans, colonoscopy

I have a great deal of pain under my ribs and just to the side of my naval. I make a great deal of noise and it actually feels like my muscle fibers are tearing when I try to lift weights. I have had many test, GI, X-rays, scans including a full body scan , colonoscopy etc. all come back normal. I do have nerve problems in my back currently getting facet injections for the pain, could this all be associated? Thank you.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Thank for choosing HCM, as such your all clinical reports turned negative, so this could be a some non specific muscular spasm, if you describe your complains in detail with all clinical reports, then I would suggest you something, involuntary irritation of nerve fiber can not be neglected just try anti depressant ( Imipramine), this will bring the good result, Have nice day.
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor